# SDR HAEA2013030100226

- Difficulty date: February 28, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N240TW
- Make and model: Amd FALCON20
- Aircraft serial: 40
- Aircraft time: 18,157 hours, 13,376 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Condition: Out Of Position
- Location: Crossfeed Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, W, J
- Precautionary procedure: B

## Discrepancy

ENROUTE, MEM LOW FUEL PRESSURE LIGHT ILLUMINATED FOLLOWED BY NR 2 ENGINE ROLL BACK. DECLARED AN EMERGENCY.  ON COMPLETING THE PROPER CHECKLIST AND "O" PROCEDURE, DISCOVERED CROSSFEED VALVE INADVERTENTLY MOVED TO THE CLOSED POSITION.  OPENED CROSSFEED VALVE AND RESTARTED NR 2 ENGINE.  EMERGENCY WAS CANCELED AND CONTINUED THE FLIGHT WITHOUT FURTHER PROBLEM.
